# SDR AALA202409039202

- Difficulty date: September 1, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 41,801 hours, 16,437 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CHECK DOOR PRESSURE CAUTION LIGHT FOR 1R ILLUMINATED ON FLIGHT ATTENDANT PANEL. FOUND 1R DOOR DAMPER AND EMERGENCY OPERATION CYLINDER TO HAVE LOW PRESSURE. SERVICED CYLINDER TO SERVICEABLE LIMITS.
